# SDR CALA2013110892743

- Difficulty date: November 7, 2013
- Submitted: November 11, 2013
- Operation: Air carrier
- Aircraft: N104UA
- Make and model: Boeing 747422
- Aircraft serial: 26902
- Aircraft time: 64,962 hours, 7,516 cycles
- Engine: Pwa PW4056
- System (JASC): 2997 · Hydraulic Power System Wiring
- Part: Connector
- Condition: Defective
- Location: Hydraulic Sys
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNABLE TO DEPRESSURIZE NR 2 EDP DURING ENG RUN.  INDICATION OPERATION NORMAL.  REPLACED CONNECTOR DV349 AT EDP, DUE TO  PUSHED BACK PIN IAW WD 29-11-12 DV349 HAS 28VDC & GOOD GNDS, NEEDS RUN TO VERIFY FIX.  ACCOMPLISHED ENG RUN & PUMP, OPERATIONS NORMAL.
